Alert archive / Colorado / Freeze Warnings in 2021

Freeze Warning 4, NWS Grand Junction, CO

April 17, 20215 counties in Colorado

NWS Grand Junction, CO issued this freeze warning at Apr 17, 2021, 3:39 AM MDT for 5 counties in Colorado. It took effect at Apr 18, 2021, 12:00 AM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 17, 2021, 3:39 AM MDT (09:39 UTC)
In effect from
Apr 18, 2021, 12:00 AM MDT
Expired
Apr 18, 2021, 8:00 AM MDT
In force
8 hr
Issued by
NWS Grand Junction, CO

Counties Delta County, CO, Garfield County, CO, Gunnison County, CO, Mesa County, CO, Montrose County, CO

The radar

The Grand Junction radar (KGJX), 32 km from the middle of the area, began a volume at 09:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 00:00Z, 9.7 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 00:00Z on 2021-04-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 00:00Z on 2021-04-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2136 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

646 
WWUS75 KGJT 170939
NPWGJT

URGENT - WEATHER MESSAGE
National Weather Service Grand Junction CO
339 AM MDT Sat Apr 17 2021

COZ006-011-171745-
/O.UPG.KGJT.FZ.A.0004.210418T0600Z-210418T1400Z/
/O.NEW.KGJT.FZ.W.0004.210418T0600Z-210418T1400Z/
/O.CON.KGJT.FZ.W.0003.000000T0000Z-210417T1400Z/
Grand Valley-Central Gunnison and Uncompahgre River Basin-
Including the cities of Grand Junction, Fruita, Palisade, 
Montrose, Hotchkiss, and Delta
339 AM MDT Sat Apr 17 2021

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MDT
SUNDAY...

* WHAT...For the first Freeze Warning, sub-freezing temperatures 
  as low as 30. For the second Freeze Warning, sub-freezing 
  temperatures as low as 27 expected.

* WHERE...Grand Valley and Central Gunnison and Uncompahgre 
  River Basin.

* WHEN...For the first Freeze Warning, until 8 AM MDT this 
  morning. For the second Freeze Warning, from midnight tonight 
  to 8 AM MDT Sunday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/gjt
4 follow-up statements
182 
WWUS75 KGJT 171209
NPWGJT

URGENT - WEATHER MESSAGE
National Weather Service Grand Junction CO
609 AM MDT Sat Apr 17 2021

COZ006-011-172300-
/O.CAN.KGJT.FZ.W.0003.000000T0000Z-210417T1400Z/
/O.CON.KGJT.FZ.W.0004.210418T0600Z-210418T1400Z/
Grand Valley-Central Gunnison and Uncompahgre River Basin-
Including the cities of Grand Junction, Fruita, Palisade, 
Montrose, Hotchkiss, and Delta
609 AM MDT Sat Apr 17 2021

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
MDT SUNDAY...

* WHAT...Sub-freezing temperatures as low as 27 expected.

* WHERE...Grand Valley and Central Gunnison and Uncompahgre 
  River Basin.

* WHEN...From midnight tonight to 8 AM MDT Sunday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/gjt
873 
WWUS75 KGJT 171951
NPWGJT

URGENT - WEATHER MESSAGE
National Weather Service Grand Junction CO
151 PM MDT Sat Apr 17 2021

COZ006-011-181400-
/O.CON.KGJT.FZ.W.0004.210418T0600Z-210418T1400Z/
Grand Valley-Central Gunnison and Uncompahgre River Basin-
Including the cities of Grand Junction, Fruita, Palisade, 
Montrose, Hotchkiss, and Delta
151 PM MDT Sat Apr 17 2021

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
MDT SUNDAY...

* WHAT...Sub-freezing temperatures as low as 27 expected.

* WHERE...Grand Valley and Central Gunnison and Uncompahgre 
  River Basin.

* WHEN...From midnight tonight to 8 AM MDT Sunday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/gjt
127 
WWUS75 KGJT 180939
NPWGJT

URGENT - WEATHER MESSAGE
National Weather Service Grand Junction CO
339 AM MDT Sun Apr 18 2021

COZ006-182300-
/O.NEW.KGJT.WI.Y.0005.210419T1800Z-210420T0300Z/
/O.CON.KGJT.FZ.W.0004.000000T0000Z-210418T1400Z/
Grand Valley-
Including the cities of Grand Junction, Fruita, and Palisade
339 AM MDT Sun Apr 18 2021

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING...
...WIND ADVISORY IN EFFECT FROM NOON TO 9 PM MDT MONDAY...

* WHAT...For the Freeze Warning this morning, sub-freezing
  temperatures as low as 29. For the Wind Advisory on Monday, 
  west winds 20 to 30 mph with gusts up to 45 mph expected.

* WHERE...Grand Valley.

* WHEN...For the Freeze Warning, until 8 AM MDT this morning. 
  For the Wind Advisory, from noon to 9 PM MDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down. Frost and freeze conditions 
  will kill crops, other sensitive vegetation and possibly 
  damage unprotected outdoor plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

People, especially those with respiratory illnesses, heart
disease, the elderly, and children are recommended to stay
indoors and avoid prolonged outdoor exercise or heavy exertion
due to wind-blown dust.

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

COZ011-181400-
/O.CON.KGJT.FZ.W.0004.000000T0000Z-210418T1400Z/
Central Gunnison and Uncompahgre River Basin-
Including the cities of Montrose, Hotchkiss, and Delta
339 AM MDT Sun Apr 18 2021

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING...

* WHAT...Sub-freezing temperatures as low as 27.

* WHERE...Central Gunnison and Uncompahgre River Basin.

* WHEN...Until 8 AM MDT this morning.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

COZ001-002-UTZ024-027-182300-
/O.NEW.KGJT.WI.Y.0005.210419T1800Z-210420T0300Z/
Lower Yampa River Basin-Central Yampa River Basin-
Eastern Uinta Basin-Arches/Grand Flat-
Including the cities of Rangely, Dinosaur, Craig, Hayden, Meeker,
Vernal, Ballard, Moab, and Castle Valley
339 AM MDT Sun Apr 18 2021

...WIND ADVISORY IN EFFECT FROM NOON TO 9 PM MDT MONDAY...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...In Utah, Eastern Uinta Basin and Arches/Grand Flat. In 
  Colorado, Lower Yampa River Basin and Central Yampa River 
  Basin.

* WHEN...From noon to 9 PM MDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

People, especially those with respiratory illnesses, heart
disease, the elderly, and children are recommended to stay
indoors and avoid prolonged outdoor exercise or heavy exertion
due to wind-blown dust.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/gjt
072 
WWUS75 KGJT 181355
NPWGJT

URGENT - WEATHER MESSAGE
National Weather Service Grand Junction CO
755 AM MDT Sun Apr 18 2021

COZ006-190600-
/O.EXP.KGJT.FZ.W.0004.000000T0000Z-210418T1400Z/
/O.CON.KGJT.WI.Y.0005.210419T1800Z-210420T0300Z/
Grand Valley-
Including the cities of Grand Junction, Fruita, and Palisade
755 AM MDT Sun Apr 18 2021

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM MDT MONDAY...
...FREEZE WARNING WILL EXPIRE AT 8 AM MDT THIS MORNING...

* WHAT...West winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Grand Valley.

* WHEN...From noon to 9 PM MDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

People, especially those with respiratory illnesses, heart
disease, the elderly, and children are recommended to stay
indoors and avoid prolonged outdoor exercise or heavy exertion
due to wind-blown dust.

&&

$$

COZ011-181500-
/O.EXP.KGJT.FZ.W.0004.000000T0000Z-210418T1400Z/
Central Gunnison and Uncompahgre River Basin-
Including the cities of Montrose, Hotchkiss, and Delta
755 AM MDT Sun Apr 18 2021

...FREEZE WARNING WILL EXPIRE AT 8 AM MDT THIS MORNING...

Temperatures have warmed to above freezing across the majority of
the area. Therefore, the freeze warning will be allowed to expire
at 8 AM MDT.

$$

COZ001-002-UTZ024-027-190600-
/O.CON.KGJT.WI.Y.0005.210419T1800Z-210420T0300Z/
Lower Yampa River Basin-Central Yampa River Basin-
Eastern Uinta Basin-Arches/Grand Flat-
Including the cities of Rangely, Dinosaur, Craig, Hayden, Meeker,
Vernal, Ballard, Moab, and Castle Valley
755 AM MDT Sun Apr 18 2021

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM MDT MONDAY...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...In Utah, Eastern Uinta Basin and Arches/Grand Flat. In 
  Colorado, Lower Yampa River Basin and Central Yampa River 
  Basin.

* WHEN...From noon to 9 PM MDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

People, especially those with respiratory illnesses, heart
disease, the elderly, and children are recommended to stay
indoors and avoid prolonged outdoor exercise or heavy exertion
due to wind-blown dust.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/gjt

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Junction, CO wrote its last area forecast discussion before this freeze warning went out at Apr 17, 12:04 AM MDT, 3 hours 35 minutes earlier.

Area forecast discussion, Apr 17, 12:04 AM MDT, 3 hours 35 minutes before
Area Forecast Discussion
National Weather Service Grand Junction CO
1204 AM MDT Sat Apr 17 2021

.SHORT TERM...(Tonight through Saturday night)
Issued at 128 PM MDT Fri Apr 16 2021

The final wave of energy that will rotate around our persistent
low-pressure system in the Rockies will arrive this evening in the
Great Basin. Expect an increase in cloud cover across northern
Utah and Colorado as a result. Central and southern counties will
still experience mainly clear skies overnight, which will result
in good radiational cooling conditions with cool air aloft in
place. As a result, Freeze warnings have been issued for the Grand
and Gunnison valleys, including Montrose, Delta and Grand
Junction where the growing season has begun. Temperatures will
likely dip below the 30 degree mark here, although if clouds can
linger then temperatures will likely remain a few degrees higher.

On Saturday, expect increasing clouds with snow developing in the
San Juan Range by sunrise. Forecast guidance continues to remain
in good agreement showing several tenths of an inch of liquid
falling from Saturday mid-morning through Sunday. With cool
temperatures aloft, snow will likely accumulate down to around
8-9kft, however advisory-level totals are only expected for areas
above 9,500 feet. A Winter Weather Advisory has been issued in
this forecast package for the 12z Saturday through 0z Monday
timeframe to highlight these expected totals for the San Juans.
The heaviest snow rates will likely come on Saturday afternoon,
when a favorable combination of northerly flow and southerly low-
level upslope combine over the Juans to facilitate a decent period
of lift, while at the same time the dendritic growth zone lowers
into a favorably saturated layer of the atmosphere. Snow rates
should taper off later on Saturday night into Sunday morning,
however lingering southerly upslope flow will keep things cloudy
with light snow showers continuing through sunrise. Farther north,
dry air filtering in from Wyoming will help clear things out north
of the San Juans. A Freeze Watch has been issued for early Sunday
morning, with temperatures in the upper 20s expected from Montrose
through Delta and Grand Junction. Again, the one caveat with the
freeze headlines will be cloud cover - if enough low-level
moisture can linger and skies do not break out, lows will end up a
few degrees above the freeze threshold. Overall, forecast
confidence is medium through the short term with questions on
cloud cover and storm total snowfall still lingering.

.LONG TERM...(Sunday through Friday)
Issued at 128 PM MDT Fri Apr 16 2021

Aside from a few lingering snow showers scattered across the San
Juans, Sunday looks like a rather tranquil weather day. High
temperatures will bump up 5 to 10 degrees compared to Saturday,
despite a chilly start to the day. Otherwise, a mostly sunny day and
calm winds are in store. Our oscillating weather pattern takes
another dip to kick start the work week, as the wave train
continues. By Monday, a deepening low over the Hudson Bay will send
a pulse of energy south along the lee of the Rockies, trecking
another cold front into the region. However, as what often happens,
the actual frontal boundary looks to get hung up along the complex
terrain - stretching across northwest Colorado, all the way toward
the Wasatch. Meanwhile, the tightening pressure gradient along the
Front Range will surge southward and pull most of the moisture along
with it. By Monday night, the low pressure system intensifies and
swings along its way into the Great Plains. What does that mean for
us? Well, limited moisture with cold and dry winds. Recent guidance
has cut back on QPF west of the Divide, generating only a few inches
of snow along the tippy top of the Elkhead and Park Ranges, with a
meager trace for the rest of the northern and central mountains.
Likelihood of rain reaching the Grand Valley, Grand Flats or the
Four Corners looks grim. Temperatures will dive roughly five degrees
cooler by Tuesday in response to the slow-moving front...otherwise
this wave doesn't look to bring much more to our area.

The next open wave wiggling through northwest flow has a more
southerly track, coming from the Pacifc NW rather than Manitoba.
Unfortunately not a lot of moisture is carried with this one, but
none-the-less there's a spike in PoPs Wednesday afternoon thanks to
this quick hitter. The better bang for a buck will be the secondary
low that develops on the backside the open wave, which has the
potential to draw in more moisture from the Pacific and feed the
Western Slope Thursday into Friday. Quite a bit of differences are
notable with the fine details of the system's evolution, moisture
track and content...so confidence is still low with how this one
pans out based on what's depicted today. Though, it's worth
mentioning since Monday's forecast now looks less than promising.

Not much has changed with regard to the overall pattern through the
long term. High pressure parked over Alaska and ridging along the
Pacific coast will continue to push pulses of energy across the
area, strung along the dominate northwest flow. Temperatures look to
oscillate between systems early in the week, with potentially a
warming trend as we head into the weekend.

&&

.AVIATION...(For the 06Z TAFS through 06Z Saturday night)
Issued at 1147 PM MDT Fri Apr 16 2021

Some light snow showers will linger over KASE through 12Z with
some low clouds hugging the high terrain overnight. VFR conditions
look to hold until after 12Z when the next disturbance brings
snow showers to the San Juans Saturday morning through Saturday
evening, with a rain/snow mix at times over the southern valleys.
Anticipate lower CIGS/VSBY in showers across KDRO and KTEX
reaching ILS breakpoints. Skies will clear out across the northern
and central areas by Saturday night with showers and clouds
lingering across the south.

&&

.GJT WATCHES/WARNINGS/ADVISORIES...
CO...Freeze Watch from late Saturday night through Sunday morning for
     COZ006-011.

     Winter Weather Advisory from 6 AM Saturday to 6 PM MDT Sunday
     for COZ018-019.

     Freeze Warning until 8 AM MDT Saturday for COZ006-011.

UT...None.
&&

SHORT TERM...MAC
LONG TERM...ERW
AVIATION...MDA
Hazardous weather outlook, Apr 16, 4:16 AM MDT, 23 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Grand Junction CO
416 AM MDT Fri Apr 16 2021

COZ001>014-017>023-UTZ022>025-027>029-171030-
Lower Yampa River Basin-Central Yampa River Basin-
Roan and Tavaputs Plateaus-Elkhead and Park Mountains-
Upper Yampa River Basin-Grand Valley-Debeque to Silt Corridor-
Central Colorado River Basin-Grand and Battlement Mesas-
Gore and Elk Mountains/Central Mountain Valleys-
Central Gunnison and Uncompahgre River Basin-
West Elk and Sawatch Mountains-Flat Tops-
Upper Gunnison River Valley-Uncompahgre Plateau and Dallas Divide-
Northwest San Juan Mountains-Southwest San Juan Mountains-
Paradox Valley/Lower Dolores River-
Four Corners/Upper Dolores River-Animas River Basin-
San Juan River Basin-Southeast Utah-Eastern Uinta Mountains-
Eastern Uinta Basin-Tavaputs Plateau-Arches/Grand Flat-
La Sal and Abajo Mountains-Canyonlands/Natural Bridges-
416 AM MDT Fri Apr 16 2021

This hazardous weather outlook is for eastern Utah and western
Colorado.

.DAY ONE...Today and Tonight

Light snow showers will linger across the divide this morning with
scattered showers and isolated thunderstorms redeveloping over
the higher terrain this afternoon, favoring central and southern
divide mountains.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Periods of moderate snow is possible over the San Juans Saturday
as a disturbance moves through. Generally cool and unsettled
weather will prevail through the rest of the week as a series of
disturbances passes through. This will lead to periodic mountain
snow, mainly above 8500 feet. At this time, with exception of
Saturday, snowfall rates are projected to be low and as a result,
minor impacts are expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

In the hours before

Local storm report, Apr 16, 10:19 PM MDT, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1019 PM MDT FRI APR 16 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     HEAVY SNOW       7 NE SAWPIT             38.06N 107.91W
04/16/2021  M12.0 INCH       SAN MIGUEL         CO   TRAINED SPOTTER

&&

SS
Local storm report, Apr 16, 10:20 PM MDT, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1020 PM MDT FRI APR 16 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HEAVY SNOW       RED MOUNTAIN PASS       37.90N 107.71W
04/16/2021  M5.5 INCH        OURAY              CO   DEPT OF HIGHWAYS

&&

SS
Local storm report, Apr 16, 10:21 PM MDT, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1021 PM MDT FRI APR 16 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     SNOW             COAL BANK PASS          37.70N 107.78W
04/16/2021  M2.0 INCH        SAN JUAN           CO   DEPT OF HIGHWAYS

&&

SS

The office that day

Everything else NWS Grand Junction, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 3:41 AM MDTFire Weather WatchGJTDolores, La Plata, Montezuma, San Miguel24 hr

Nearby

Freeze Warnings in Colorado, 2021Every freeze warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.